# SDR MASA97095

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62ZV
- Make and model: Beech 1900D
- Aircraft serial: UE62
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, BOTH THE LEFT AND RIGHT OUTBOARD ELEVATOR ATTACH BRACKETS WERE FOUND TO HAVE INTERGRANNULAR CORROSION.  BOTH BRACKETS WERE REPLACED.  (M)
